A new proof of the general ergodic theorem

Dowker, Yael Naim: A new proof of the general ergodic theorem. In: Acta scientiarum mathematicarum, (12) B. pp. 162-166. (1950)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
ISSN: 0001-6969
Page Range: pp. 162-166
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 166. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13636

Actions (login required)

View Item View Item